# SDR AALA202011199004

- Difficulty date: November 16, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D01495
- Condition: Failed
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DOOR 3R EMERGENCY POWER ASSIST SYSTEM BATTERY FAILED TEST.  REMOVED AND REPLACED DOOR 3R EMERGENCY POWER ASSIST SYSTEM BATTERY PACK, PER AMM 52-11-20.
